Determining the Optimal Paths in Networks with Rated Transition Time Costs
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
874 3
Ultima descărcare din IBN:
2017-02-26 08:05
Căutarea după subiecte
similare conform CZU
519.1 (99)
Analiză combinatorică. Teoria grafurilor (97)
SM ISO690:2012
LOZOVANU, Dmitrii. Determining the Optimal Paths in Networks with Rated Transition Time Costs. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2014, nr. 1(74), pp. 14-22. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(74) / 2014 / ISSN 1024-7696

Determining the Optimal Paths in Networks with Rated Transition Time Costs
CZU: 519.1

Pag. 14-22

Lozovanu Dmitrii
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 18 iunie 2014


Rezumat

We formulate and study the problem of determining the optimal paths in networks with rated transition time costs on edges. Polynomial time algorithms for determining the optimal solution of this problem are proposed and grounded. The proposed algorithms generalize algorithms for determining the optimal paths in the weighted directed graphs.

Cuvinte-cheie
networks, Optimal paths, Time transition cost, Total rated cost, Polynomial Time Algorithm

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Lozovanu, D.D.</creatorName>
<affiliation>Institutul de Matematică şi Informatică al AŞM, Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Determining the Optimal Paths in Networks
with Rated Transition Time Costs</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2014</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>networks</subject>
<subject>Optimal paths</subject>
<subject>Time transition cost</subject>
<subject>Total rated cost</subject>
<subject>Polynomial Time Algorithm</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>519.1</subject>
</subjects>
<dates>
<date dateType='Issued'>2014-02-04</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'>We formulate and study the problem of determining the optimal paths in networks with rated transition time costs on edges. Polynomial time algorithms for determining the optimal solution of this problem are proposed and grounded. The proposed algorithms generalize algorithms for determining the optimal paths in the
weighted directed graphs.</description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>